About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 308595, 8 pages
http://dx.doi.org/10.5402/2012/308595
Research Article

Bipancyclic Properties of Faulty Hypercubes

Department of Computer Science and Information Engineering, Da-Yeh University, Changhua 51591, Taiwan

Received 24 July 2012; Accepted 5 September 2012

Academic Editors: L. Ji, U. Vaccaro, W. Wallis, and X. Yong

Copyright © 2012 Chun-Nan Hung and Min-Kun Hsiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-H. Hsu and C.-K. Lin, Graph Theory and Interconnection Networks, CRC Press, Boca Raton, Fla, USA, 2008.
  2. F. T. Leighton, Introduction to Parallel Algorithms and Architectures: Arrays, Trees, Hypercubes, Morgan Kaufmann, San Mateo, Calif, USA, 1992. View at Zentralblatt MATH
  3. T.-K. Li, C.-H. Tsai, J. J. M. Tan, and L.-H. Hsu, “Bipanconnectivity and edge-fault-tolerant bipancyclicity of hypercubes,” Information Processing Letters, vol. 87, no. 2, pp. 107–110, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C.-H. Tsai and Y.-C. Lai, “Conditional edge-fault-tolerant edge-bipancyclicity of hypercubes,” Information Sciences, vol. 177, no. 24, pp. 5590–5597, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C.-H. Tsai, J. J. M. Tan, T. Liang, and L.-H. Hsu, “Fault-tolerant Hamiltonian laceability of hypercubes,” Information Processing Letters, vol. 83, no. 6, pp. 301–306, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C.-D. Park and K.-Y. Chwa, “Hamiltonian properties on the class of hypercube-like networks,” Information Processing Letters, vol. 91, no. 1, pp. 11–17, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C.-M. Sun, C.-N. Hung, H.-M. Huang, L.-H. Hsu, and Y.-D. Jou, “Hamiltonian laceability of faulty hypercubes,” Journal of Interconnection Networks, vol. 8, no. 2, pp. 133–145, 2007.